# SDR ASAA0946932

- Difficulty date: November 2, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,882 hours, 32,048 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C258881
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERWEIGHT UPPER SURFACE SKIN DAMAGED. REPAIRED COUNTERWEIGHT UPPER SURFACE SKIN.
